# SDR 04FDEA02553

- Difficulty date: August 23, 2004
- Submitted: August 25, 2004
- Operation: Air carrier
- Aircraft: N366FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46602
- Aircraft time: 69,161 hours, 27,826 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 8-5750-80595 WINGS RT OUTBOARD FLAP, FLAP VANE SUPPORT CORROSION REWORK.  COMPLIED WITH EA 8-5750-80595, WINGS RT OUTBOARD FLAP, FLAP VANE SUPPORT CORROSION REWORK.
